# SDR ASOA201702181247

- Difficulty date: February 18, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 38,308 hours, 28,332 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SH6703256712
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 262CRF HAS SURFACE DAMAGE ON THE FORWARD EDGE AND ONE DELAMINATED SPOT ON THE LT AFT SIDE AFT OF CENTER. REPAIRED FLOORBOARD 262CRF IAW EA 26-2017-021 AND EC/TC EA 26-2017-021.
